# SDR ASAA0955544

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 11,090 hours, 3,149 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP CONTROL OF MAIN CABIN VERY ERRATIC.  LARGE TEMP SWINGS + 15 DEGREES WITH SLIGHTEST MOVEMENT OF CONTROL KNOBS (SUPPLY DUCT READING).  WITH POSITIONED TRIM AIR SWITCH TO OFF ABLE TO KEEP TEMP SWINGS REASONABLE BOTH MAIN CABIN KNOBS POSITIONED IN THE TWO O'CLOCK AREA.  GROUNDED YES.  PERFORMED FIM 21-61 TASK 863 AND FIM 21-61 TASK 864.  AUTO TEMP CONTROL FOR BOTH CABIN TEMPS OPS NORMAL.  VERIFIED OPS NORMAL SAME.  FOUND BOTH CABIN SENSOR FILTERS DIRTY CLEANED PER SAME.
